UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 42

of '肝病患者的化疗肝毒性和剂量调整'

42
TI
Cyclophosphamide-induced liver necrosis: a possible interaction with azathioprine.
AU
Shaunak S, Munro JM, Weinbren K, Walport MJ, Cox TM
SO
Q J Med. 1988;67(252):309.
 
Cyclophosphamide is a valuable drug for the treatment of vasculitis and hepatic toxicity resulting from its use has been reported rarely. We describe four patients in whom cyclophosphamide was associated with liver injury when its administration had been preceded by azathioprine. Microscopy of hepatic biopsy material in three of these cases showed liver cell necrosis. In two of the patients, cyclophosphamide had been given previously without earlier azathioprine and hepatic damage had not been noted. An apparent interaction of cyclophosphamide with azathioprine to cause liver cell necrosis has important implications for the treatment of patients with vasculitis and related disorders.
AD
Department of Medicine, Hammersmith Hospital, London.
PMID